# SDR QMLA2022081920055

- Difficulty date: August 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Bell 204-B
- Aircraft serial: 57375
- Aircraft time: 959 hours, 2,587 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: E08500754500M
- Condition: None
- Location: Under Cp Floor
- Part time: 959 hours
- Component: Controls, Main, Bell, 429
- Component part number: 429001001101
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFO FOR SDR QMLA2022081920055 AC WAS EXPERIENCING UN-COMMANDED "ROLL" INPUTS WITH AP1 SHOWING "DEGRADED" AND AP2 NORMAL OPERATION. THE FLIGHT SYSTEMS PAGE SHOWED ROLL COMMAND INPUTS-UP SLIGHTLY AND THEN DOWN SLIGHTLY THAT CORRESPONDED WITH CYCLIC MOVEMENT.
CURRENTLY AUTO PILOT SYSTEM MEL'D AND CURRENT TROUBLESHOOTING SO FAR HAS NOT BEEN ABLE TO CONFIRM AND PINPOINT AUTO PILOT AND OR FLIGHT DIRECTOR ISSUE. 
CONFIRMED FLIGHT CONTROL RIGGING MIN FRICTION CHECKS AND FOUND WITH IN PUBLISHED LIMITS. BALANCE SPRING FOR COLLECTIVE WAS LOWERED TO EQUALIZE FORCES OF COLLECTIVE MIN FRICTION FORCE IN BOTH DIRECTIONS (UP & DOWN), NO FURTHER AP ISSUES NOTED.
